# SDR DALA2025040702682

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 16,038 hours, 1,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Chipped
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE FR20 STR. 47. REPAIRED SCRAP/CHIPPED PAINT PER A350 ASR 53-21-61-00004-662A-A OK FOR SVC. NO DAMAGE FOUND. (LP# 0892850)
